MathSciNet Relay Station
MathSciNet bibliographic data
MR1993418 35L70 (35L15)
Gallagher, Isabelle; Planchon, Fabrice On global solutions to a defocusing semi-linear wave equation. Rev. Mat. Iberoamericana 19 (2003), no. 1, 161–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement